skin-hair-icon
Acne & dryness
I was having small acne all over my face specially over the forehead and near the nose so i consult a doctor. He prescribed me clindamycin phosphate gel USP 1% w/w and adapalene gel. After its application it has caused too much dryness over the affected region.Is it side effects or it is normal effects of the medicin??
38 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Rashmi T V
General Physician 4 yrs exp Bangalore
Hi clinda gel doesn't lead to that severe dryness... use moisturizing lotion for few days ... it l b fine...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.